A proof of the Deligne–Langlands conjecture
Doklady Akademii Nauk, Tome 293 (1987) no. 2, pp. 293-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_2_a6,
author = {V. A. Ginzburg},
title = {A proof of the {Deligne{\textendash}Langlands} conjecture},
journal = {Doklady Akademii Nauk},
pages = {293--297},
year = {1987},
volume = {293},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_2_a6/}
}
V. A. Ginzburg. A proof of the Deligne–Langlands conjecture. Doklady Akademii Nauk, Tome 293 (1987) no. 2, pp. 293-297. http://geodesic.mathdoc.fr/item/DAN_1987_293_2_a6/